Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Soya soauce & alcahole Allergy

I am getting allergy when am taking food wich contains black soya soauce ,and also alcahole . after i taken these items my body full itching and getting allergy . But soya milk not making allergy for me . Doctor wat is the reason ?
Asked On : Thu, 11 Mar 2010
Answers:  2 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

stop them at different times and see the change. if there is  do not continue them together and use them at different times. if there is no difference it could be a different allery

Answered: Sun, 14 Mar 2010
General & Family Physician Dr. Prahlad S. Patki's  Response
Hi Prince,
Black soya souce has many other ingredients like preservatives, stabilizers etc apart from Soy. If you have allergic symptoms , please stop using it. If not further reactions will be still more serious.
Soy may not be the culprit but other ingredients in Sauce may be responsible.
Have green vegetables, drink lots of water and more than this, enjoy your food. Eating is a pleasurable activity.
Answered: Tue, 13 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor